sexologist-icon
Period Problem
Every month I experience very painful periods and heavy bleeding. It is so painful that I miss my classes one-two days a month and I cannot do anything during that time. Also, my clitoris is very insensitive to physical stimulation. I take thyroxine 75 mg daily in the morning. I was diagnosed with hypothyroidism at age 9 or 10( I had Cholesterol 330mg/dl at that age). My thyroid functions normally now (I have consulted endocrinologist) and I am not obese. I was also treated for osteomyelitis in my right arm when I was 4 months old. This is my medical history and I would like to know whether the period pain and the insensitive clitoris is normal or are they an indication of something else.
88 Views v

Answers (4)

Like the answers? Chat privately with the doctor of your choice

doctor profile image
Dr. Mamta Pattnayak
Gynecologist 15 yrs exp Gurgaon

Free 3 day follow up

Chat Now

₹250 for 24 hrs

Hi, you need complete evaluation as Ultrasound whole abdomen , all endocrine evaluation .May be the pain related to any type of Endomeriosis but first need to be evaluated.
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
YES NO
doctor profile image
Dr.Rima Sonpal
Obstetrics and Gynecology Anatomical Pathologist 6 yrs exp Pune

Free 3 day follow up

Chat Now

₹300 for 24 hrs

U shud tak meds for periods pain n flow..kindly consult ur gyny..also if Ders hormonal imbalance ur clutoris maybe insensitive..it Wil become sensitive soon..r ur periods irregular??
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
YES NO
doctor profile image
Dr. Gayatri Bala Juneja
Gynecologist 22 yrs exp Delhi

Free 3 day follow up

Chat Now

₹300 for 24 hrs

D
Answered
Flag this Answer
Flag this answer
0/1 people found this helpful
Was this answer helpful?
YES NO
doctor profile image
Dr. Rita Bakshi
Gynecologist/Obstetrician 32 yrs exp Delhi
Hello, Are you having regular menstrual cycles? Consult a gynecologist and take medications to stabilize periods flow and pain. It might be due to hormonal imbalances.
Next Steps
Visit a gynecologist.
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
YES NO
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.